# SDR MALA070091

- Difficulty date: July 22, 2007
- Submitted: July 23, 2007
- Operation: Air carrier
- Aircraft: N426XJ
- Make and model: Saab 340B
- Aircraft serial: 340B426
- Aircraft time: 22,612 hours, 25,080 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE LIGHT ILLUMINATED ON MASTER WARNING IN FLIGHT.  COMPLETED QRH.  NO EVIDENCE OF SMOKE OR FIRE FOUND IN LAVATORY.  LIGHT REMAINED ON UNTIL SHUTDOWN.  REMOVED AND REPLACED LAVATORY SMOKE DETECTOR IAW SAAB MM 26-13-10, PN 72-111211-000; SN OFF: A2707, SN ON: A2067.
